MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; FORCE BIPOLAR ER

INTUITIVE SURGICAL, INC ENDOWRIST SP; FORCE BIPOLAR ER
Model Number 431150-02
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The force bipolar instrument used during this event was not received for failure analysis investigations.
 
Event or Problem Description
It was reported that during a da vinci-assisted bilateral inguinal lymphadenectomy single port surgical procedure, the force bipolar instrument entrapped lymph node fatty tissue.This event occurred when the tissue was grasped, but the force bipolar instrument would not open.The instrument release kit (irk) failed to successfully open the jaws of the instrument.This was a lymph node dissection procedure, and the monopolar curved scissors instrument was then used to cut the fatty lymph node tissue around the jaws of the instrument in order to remove the instrument.The surgeon confirmed there was no significant bleeding, however, it is unknown if cautery was used.In addition, the surgeon reported there was no injury to the patient.The surgery was completed with no other complications.On 18-mar-2026, intuitive surgical, inc.(isi) received user facility report 4900320000-2026-8003 stating: "during the procedure, the instrument was grasping tissue and would not ungroup.Troubleshooting was preformed but the surgeon had to cut the tissue that the instrument was grasping in order to remove the instrument from the robot.".

Brand Name
ENDOWRIST SP
Common Device Name
FORCE BIPOLAR ER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24884315
Report Number2955842-2026-21237
Device Sequence Number10564740
Product Code NAY
UDI-Device Identifier00886874124055
UDI-Public(01)00886874124055(10)K10260115
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number431150-02
Device Catalogue Number431150
Device Lot NumberK10260115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown